# SDR SWAA2022030929546

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED R/HORIZONTAL FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-801 AND INSTALLED NEW FASTENERS ON NEW SLIDE SEAL IAW SRM 51-40-02-0G-0 4. 55916U 16JUN19 7995C 16JUN19 NEW FASTENERS AND SLIDE SEAL WERE FROM IPC 53-31-31-03 SHEET 001 55916U 16JUN19 LEAD 286 16JUN19 INSP 14 17JUN19 INSTALLED NEW R/H HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-400-801 STEPS 3.D.21-27 56304U 17JUN19 OPS CHECK GOOD 56304U 17JUN19
